Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 523245, 7 pages
http://dx.doi.org/10.1155/2014/523245
Research Article

Intuitionistic Fuzzy Subbialgebras and Duality

1School of Mathematical Sciences, University of Jinan, Jinan, Shandong 250022, China
2Department of Mathematics, Yazd University, Yazd 89195-741, Iran

Received 7 September 2013; Revised 22 January 2014; Accepted 6 February 2014; Published 18 March 2014

Academic Editor: Jianming Zhan

Copyright © 2014 Wenjuan Chen and Bijan Davvaz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenjuan Chen and Bijan Davvaz, “Intuitionistic Fuzzy Subbialgebras and Duality,” Journal of Applied Mathematics, vol. 2014, Article ID 523245, 7 pages, 2014. https://doi.org/10.1155/2014/523245.